# SDR COMA0760452

- Difficulty date: June 22, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N818CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7408
- Aircraft time: 18,168 hours, 15,272 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 601R7514785
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT 5298 - NR 1 HYD LOW PRESSURE CAUTION MESSAGE.  HYD QTY FLUCTUATES BETWEEN 5 AND 30 PERCENT.  AIRCRAFT RETURNED TO DSM AND LANDED SAFELY.  REMOVED AND REPLACED NR 1 HYD SYS PRESSURE HOSE.
